Skip to content
My WebMD Sign In, Sign Up
Hopefully someone can help
avatar
golfin1978 posted:
Hello, eight months ago I was taking a workout supplement called NO explode. I had taken the supplement before and at that time had been taking it for about 4 months. I started getting really dizzy and had a hard time breathing and could not think straight for the life of me. I went to the doctor and he did an EKG and said everything looked fine. It wore off after a couple of days but anytime I would eat anything my stomach just felt sick. In the following few months there would be times that I had a hard time breathing and even felt sick to my stomach. In Dec my stomach was feeling so bad I went to the ER and they gave me prevacid and it seemed to help a little. Then after taking it for about a month I still would feel sick to my stomach and I finally told my doctor I wanted to look into if further. So I went to a GI and they scoped my stomach. They just said there was an extra amount of mucous but that was it, nothing to worry about. They did decide to send me to get a HIDA scan which showed my gall bladder was not working at all. We decided the best option would be to remove it. I though maybe that is what is making me feel so bad all that time. Now my gall bladder has been removed and I still feel sick to my stomach. It comes and goes but it is everyday. It doesnt really matter what I eat. It doesnt matter the time of day. It just comes and goes but it happens everyday without fail. I am starting to wonder if I dont have some sort of anxiety issue. I would appreciate any advice at all. I am married and have a one year old and two year old. I was stationed in S. Korea for all of 2010 by myself without my family. We just reunited at the middle of December and it has been tough to go from being secluded and alone to pure kaos. Maybe that is it too. Just pure stress, not sure. I guess what has just thrown me off is that it all started after I had the bad experience with the workout supplement. Thank you for reading and thanks in advance for your input.
Reply
 
avatar
Annie_WebMD_Staff responded:
Hi golfin1978,

Stress can certainly make one ill and your recent life changes certainly can add to a stressful situation.

Did you let your doctors including your GI doctor know about the problems you had with the workout supplement you've taken? If you are still having problems with working out, have you let your doctors know that too?

We have a few communities that may be helpful to you:

WebMD Digestive Disorders Community (at the current time this community does not have a health expert but we do have community members who have had gallbladder surgery so they may be able to help you answer your questions about this as well as digestion problems.)


WebMD Food & Cooking Community with Elaine Magee RD. She has IBS so she may have some advice for you about your current diet.

WebMD Fitness & Exercise Community for help on exercising safely when you have digestion problems.

WebMD Anxiety & Panic Community for help with anxiety problems.

We also have Parenting Community boards which I think you'll like. Some of those support boards are based on the age of your childten so please take a lookk to see what would interest you the best!

Take care!

- Annie
Sign up for our WebMD newsletters to get timely information delivered to your email inbox!
 
avatar
golfin1978 replied to Annie_WebMD_Staff's response:
Thank you for the reply. I did try to explain it to the GI but he didnt really seem to care too much. He just went directly to saying we will do a stomach scope. The tough part about my situation is that the base that I am at only has a clinic. The doctors are about a 5 out of 10. If 800mg motrin doesnt fix it they are lost. They then just send you to a specialist which was the GI that I ended up going to. I was just at walmart today and bought some nerve tonic by hylands. It has seemed to take some of the pressure off of my chest and I dont feel like I am constantly thinking about my breathing. If it continues I will just make a appointment at the mental health office here on base but it is hard to really want to go there because I worry its capability to help me will be about as good as the clinic. Sad but true. Thanks for all the links though I am going to definitely look through them. Have a great day.


Helpful Tips

Was this Helpful?
5 of 9 found this helpful

Helpful Resources

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.